Alert archive / Wisconsin / Small Craft Advisories in 2016
Small Craft Advisory 85, NWS Milwaukee, WI
NWS Milwaukee, WI issued this small craft advisory at Nov 9, 2016, 3:18 PM CST. It took effect at Nov 10, 2016, 3:00 AM CST. It was in force for 45 hr.
The area
The counties it named.
The facts
- Issued
- Nov 9, 2016, 3:18 PM CST (21:18 UTC)
- In effect from
- Nov 10, 2016, 3:00 AM CST
- Expired
- Nov 12, 2016, 12:00 AM CST
- In force
- 45 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted.
096 WHUS73 KMKX 092118 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CST WED NOV 9 2016 ...GUSTY WINDS AND HIGH WAVES LATER TONIGHT INTO EARLY FRIDAY EVENING... .A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE AREA LATER TONIGHT...LINGERING INTO FRIDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP LATER TONIGHT AND LINGER INTO THURSDAY. THE WINDS WILL VEER NORTH BEHIND A COLD FRONT THURSDAY NIGHT...REMAINING GUSTY INTO FRIDAY. HIGH WAVES ARE EXPECTED MAINLY LATE THURSDAY NIGHT INTO FRIDAY...SUBSIDING INTO FRIDAY EVENING. LMZ643>646-100530- /O.NEW.KMKX.SC.Y.0085.161110T0900Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 318 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 AM THURSDAY TO 9 PM CST FRIDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 AM THURSDAY TO 9 PM CST FRIDAY. * WINDS: SOUTHWEST 15 TO 25 KNOTS THURSDAY...WITH GUSTS TO 30 KNOTS. WINDS WILL VEER NORTH 15 TO 25 KNOTS THURSDAY NIGHT BEHIND A COLD FRONT...LINGERING INTO FRIDAY. SOME GUSTS TO 30 KNOTS ARE POSSIBLE. WINDS SHOULD WEAKEN EARLY FRIDAY EVENING. * WAVES: BUILDING TO 1 TO 2 FEET LATER TONIGHT...AND 2 TO 4 FEET THURSDAY. WAVES BUILDING TO 3 TO 5 FEET THURSDAY...AND 4 TO 7 FEET THURSDAY NIGHT INTO FRIDAY. WAVES SUBSIDING FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
10 follow-up statements
262 WHUS73 KMKX 100246 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 846 PM CST WED NOV 9 2016 ...GUSTY WINDS AND HIGH WAVES LATER TONIGHT INTO EARLY FRIDAY EVENING... .A TIGHT PRESSURE GRADIENT WILL DEVELOP OVER THE AREA LATER TONIGHT...LINGERING INTO FRIDAY. GUSTY SOUTHWEST WINDS WILL DEVELOP LATER TONIGHT AND LINGER INTO THURSDAY. THE WINDS WILL VEER NORTH BEHIND A COLD FRONT THURSDAY NIGHT...REMAINING GUSTY INTO FRIDAY. HIGH WAVES ARE EXPECTED MAINLY LATE THURSDAY NIGHT INTO FRIDAY...SUBSIDING INTO FRIDAY EVENING. LMZ643>646-101100- /O.CON.KMKX.SC.Y.0085.161110T0900Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 846 PM CST WED NOV 9 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 AM THURSDAY TO 9 PM CST FRIDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS THURSDAY...WITH GUSTS TO 30 KNOTS. WINDS WILL VEER NORTH 15 TO 25 KNOTS THURSDAY NIGHT BEHIND A COLD FRONT...LINGERING INTO FRIDAY. SOME GUSTS TO 30 KNOTS ARE POSSIBLE. WINDS SHOULD WEAKEN EARLY FRIDAY EVENING. * WAVES: BUILDING TO 1 TO 2 FEET LATER TONIGHT...AND 2 TO 4 FEET THURSDAY. WAVES BUILDING TO 3 TO 5 FEET THURSDAY...AND 4 TO 7 FEET THURSDAY NIGHT INTO FRIDAY. WAVES SUBSIDING FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
865 WHUS73 KMKX 100910 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 310 AM CST THU NOV 10 2016 ...GUSTY SOUTHWEST WINDS TODAY AND HIGH WAVES LATE TONIGHT INTO EARLY FRIDAY EVENING... .LOW PRESSURE TRACKING ACROSS SOUTHERN CANADA WILL DRAG A COLD FRONT THROUGH SOUTHERN WISCONSIN AND LAKE MICHIGAN THIS EVENING. A TIGHT PRESSURE GRADIENT WILL PERSIST OVER SOUTHERN LAKE MICHIGAN THROUGH FRIDAY. GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY. THE WINDS WILL DIMINISH AS THEY VEER NORTH BEHIND A COLD FRONT EARLY THIS EVENING. GUSTY NORTHERLY WINDS ARE EXPECTED LATE TONIGHT THROUGH FRIDAY AFTERNOON. HIGH WAVES WILL DEVELOP LATE TONIGHT AND SUBSIDE FRIDAY EVENING. LMZ643>646-101715- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 310 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS. WINDS WILL VEER NORTHWEST 10 TO 20 KNOTS TONIGHT BEHIND A COLD FRONT...THEN BECOME NORTH TO NORTHEAST 15 TO 25 KNOTS ON FRIDAY. WINDS WILL BEGIN DIMINISHING FRIDAY AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON... AND 3 TO 5 FEET LATE TONIGHT. WAVES BUILDING TO 4 TO 7 FEET FRIDAY MORNING... THEN SUBSIDING TO 3 TO 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
263 WHUS73 KMKX 101548 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 948 AM CST THU NOV 10 2016 ...GUSTY WINDS TODAY INTO FRIDAY...AND HIGH WAVES LATE TONIGHT INTO EARLY FRIDAY EVENING... .LOW PRESSURE TRACKING ACROSS SOUTHERN CANADA WILL DRAG A COLD FRONT THROUGH SOUTHERN WISCONSIN AND LAKE MICHIGAN THIS EVENING. A TIGHT PRESSURE GRADIENT WILL PERSIST OVER SOUTHERN LAKE MICHIGAN THROUGH FRIDAY. GUSTY SOUTHWEST WINDS ARE EXPECTED TODAY. THE WINDS WILL DIMINISH FOR A TIME TONIGHT...AS THEY VEER NORTH BEHIND A COLD FRONT. GUSTY NORTHERLY WINDS ARE THEN EXPECTED LATE TONIGHT THROUGH FRIDAY AFTERNOON. HIGH WAVES WILL DEVELOP LATE TONIGHT...AND SUBSIDE FRIDAY EVENING. LMZ643>646-110000- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 948 AM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * WINDS: SOUTHWEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS TODAY. WINDS WILL VEER NORTHWEST 10 TO 20 KNOTS TONIGHT BEHIND A COLD FRONT...THEN BECOME NORTH TO NORTHEAST 15 TO 25 KNOTS LATER TONIGHT INTO FRIDAY. WINDS WILL BEGIN DIMINISHING FRIDAY AFTERNOON. * WAVES: BUILDING TO 2 TO 4 FEET THIS AFTERNOON...AND 3 TO 5 FEET LATE TONIGHT. WAVES BUILDING TO 4 TO 7 FEET FRIDAY MORNING...THEN SUBSIDING TO 3 TO 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
506 WHUS73 KMKX 102107 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 307 PM CST THU NOV 10 2016 ...GUSTY WINDS INTO FRIDAY...AND HIGH WAVES LATER TONIGHT INTO EARLY FRIDAY EVENING... .LOW PRESSURE TRACKING ACROSS SOUTHERN CANADA WILL DRAG A COLD FRONT THROUGH SOUTHERN WISCONSIN AND LAKE MICHIGAN THIS EVENING. A TIGHT PRESSURE GRADIENT WILL PERSIST OVER SOUTHERN LAKE MICHIGAN THROUGH FRIDAY. GUSTY SOUTHWEST TO WEST WINDS WILL VEER NORTHWEST THIS EVENING...WEAKENING SOMEWHAT. GUSTY NORTHERLY WINDS ARE THEN EXPECTED LATE TONIGHT THROUGH FRIDAY AFTERNOON. HIGH WAVES WILL DEVELOP LATE TONIGHT...AND SUBSIDE FRIDAY EVENING. LMZ643>646-110515- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 307 PM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * WINDS: SOUTHWEST TO WEST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS VEERING NORTHWEST 10 TO 20 KNOTS THIS EVENING BEHIND A COLD FRONT...THEN BECOME NORTH 15 TO 25 KNOTS LATER TONIGHT INTO FRIDAY. WINDS WILL BEGIN DIMINISHING FRIDAY AFTERNOON. * WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 3 TO 5 FEET LATER TONIGHT. WAVES BUILDING TO 4 TO 8 FEET FRIDAY...THEN SUBSIDING TO 3 TO 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WOOD WWW.WEATHER.GOV/MKX
948 WHUS73 KMKX 110302 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 902 PM CST THU NOV 10 2016 ...WINDS INCREASE AGAIN LATER TONIGHT THROUGH FRIDAY... .LOW PRESSURE EXITING TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE WEST WILL BRING A TIGHTENING PRESSURE GRADIENT TO THE WESTERN GREAT LAKES...RESULTING IN BRISK NORTHERLY WINDS LATER TONIGHT THROUGH FRIDAY. HIGH WAVES WILL DEVELOP LATE TONIGHT...AND SUBSIDE FRIDAY EVENING. LMZ643>646-111115- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 902 PM CST THU NOV 10 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST FRIDAY... * WINDS: NORTHWEST 10 TO 20 KNOTS BECOMING NORTH 15 TO 25 KNOTS LATER TONIGHT INTO FRIDAY. WINDS WILL BEGIN DIMINISHING FRIDAY AFTERNOON. * WAVES: BUILDING TO 3 TO 5 FEET LATER TONIGHT. WAVES BUILDING TO 4 TO 8 FEET FRIDAY...THEN SUBSIDING TO 3 TO 4 FEET BY LATE FRIDAY EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX
701 WHUS73 KMKX 110939 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 339 AM CST FRI NOV 11 2016 ...GUSTY NORTH WINDS AND HIGH WAVES TODAY... .LOW PRESSURE EXITING TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE WEST WILL CAUSE A STRONG PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES. EXPECT BRISK NORTH TO NORTHEAST WINDS THROUGH LATE AFTERNOON AND HIGH WAVES THROUGH LATE EVENING. LMZ645-646-111745- /O.EXT.KMKX.SC.Y.0085.000000T0000Z-161112T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 339 AM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... DIMINISHING TO 10 TO 20 KNOTS BY EARLY EVENING. * WAVES: 4 TO 6 FEET BUILDING TO 5 TO 8 FEET LATE THIS MORNING... THEN SUBSIDING TO 3 TO 4 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ643-644-111745- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 339 AM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... DIMINISHING TO 10 TO 20 KNOTS BY LATE AFTERNOON. * WAVES: 4 TO 6 FEET BUILDING TO 5 TO 8 FEET BY LATE MORNING... THEN SUBSIDING TO 3 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ MRC WWW.WEATHER.GOV/MKX
109 WHUS73 KMKX 111526 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 926 AM CST FRI NOV 11 2016 ...GUSTY NORTH WINDS AND HIGH WAVES TODAY... .LOW PRESSURE TO THE EAST AND HIGH PRESSURE BUILDING IN FROM THE WEST WILL CAUSE A STRONG PRESSURE GRADIENT OVER THE WESTERN GREAT LAKES. EXPECT BRISK NORTH TO NORTHEAST WINDS THROUGH LATE AFTERNOON AND HIGH WAVES THROUGH LATE EVENING. AS HIGH PRESSURE MOVES INTO WISCONSIN TONIGHT THE WINDS AND WAVES WILL SUBSIDE. LMZ643-644-112330- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 926 AM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH TO NORTHEAST 15 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... DIMINISHING TO 10 TO 20 KNOTS BY EVENING. * WAVES: 5 TO 8 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-112330- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 926 AM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTH TO NORTHEAST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS... DIMINISHING TO 10 TO 20 KNOTS IN THE EARLY EVENING. * WAVES: 5 TO 8 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ WWW.WEATHER.GOV/MKX
949 WHUS73 KMKX 112113 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 313 PM CST FRI NOV 11 2016 ...WINDS AND WAVES SLOWLY EASING LATE AFTERNOON AND EVENING... .NORTH WINDS WILL EASE LATE THIS AFTERNOON AND INTO THE EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. THIS WILL ALLOW WAVES TO SUBSIDE THROUGH THE EVENING AND OVERNIGHT HOURS. GUSTY WINDS AND HIGHER WAVES ARE STILL EXPECTED INTO THE EVENING HOURS THOUGH...SO THE SMALL CRAFT ADVISORY REMAINS IN EFFECT. LMZ643-644-120300- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 313 PM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING... * WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH LATE AFTERNOON...EASING TO 5 TO 10 KNOTS BY MID- EVENING. * WAVES: 4 TO 6 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY MID TO LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-120515- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 313 PM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS UNTIL EARLY EVENING...EASING TO 5 TO 10 KNOTS BY MID TO LATE EVENING. * WAVES: 5 TO 7 FEET...THEN SUBSIDING TO 3 TO 4 FEET BY LATE EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
311 WHUS73 KMKX 120300 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 900 PM CST FRI NOV 11 2016 ...WINDS AND WAVES CONTINUING TO SLOW DIMINISH... .NORTH WINDS WILL CONTINUE TO DIMINISH THROUGH THE LAST EVENING AS HIGH PRESSURE BUILDS INTO THE REGION. THIS WILL ALLOW WAVES TO SUBSIDE THROUGH THE EVENING AND OVERNIGHT HOURS. A SMALL CRAFT ADVISORY REMAINS IN EFFECT SOUTH OF NORTH POINT LIGHT UNTIL MIDNIGHT. LMZ643-644-120400- /O.EXP.KMKX.SC.Y.0085.000000T0000Z-161112T0300Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 900 PM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 PM CST THIS EVENING. $$ LMZ645-646-120600- /O.CON.KMKX.SC.Y.0085.000000T0000Z-161112T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 900 PM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WINDS: NORTH TO NORTHEAST AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS EASING TO 5 TO 10 KNOTS OVERNIGHT. * WAVES: 4 TO 6 FEET...THEN SUBSIDING TO 1 TO 3 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WWW.WEATHER.GOV/MKX KAVINSKY
065 WHUS73 KMKX 120541 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1141 PM CST FRI NOV 11 2016 ...WINDS AND WAVES CONTINUE TO DIMINISH... .WINDS AND WAVES HAVE SUBSIDED BELOW SMALL CRAFT ADVISORY LEVELS. HENCE THE SMALL CRAFT ADVISORY IS BEING ALLOWED TO EXPIRE AT MIDNIGHT. LMZ645-646-120645- /O.EXP.KMKX.SC.Y.0085.000000T0000Z-161112T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 1141 PM CST FRI NOV 11 2016 ...SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT... THE SMALL CRAFT ADVISORY WILL EXPIRE AT MIDNIGHT CST TONIGHT. $$ WWW.WEATHER.GOV/MKX KAVINSKY
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 9, 2:50 PM CST, 28 minutes earlier.
Area forecast discussion, Nov 9, 2:50 PM CST, 28 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
250 PM CST Wed Nov 9 2016
.TONIGHT AND THURSDAY...Forecast Confidence Is High.
High pressure is expected to remain well south of the region
tonight. Warm air advection continues tonight into Thursday, as
southwest winds increase with a tightening pressure gradient. Gusty
southwest winds are expected on Thursday, with gusts of 25 to 30
knots possible. Cold front moves into the area later in the day,
with dry conditions.
Lows tonight should remain milder than this morning. Highs on
Thursday should reach into the lower to middle 60s, with sunshine
and good mixing below shallow inversion. Record highs for Thursday
are 65 in Milwaukee and 67 in Madison.
.THURSDAY NIGHT THROUGH Sunday - Confidence...High
A cold front drops south of the area Thursday evening ushering in
a cooler airmass that will linger through early Saturday morning.
Onshore flow, thermal trough and mid level shortwave may result in
a bit more cloud cover Friday especially lakeside. Will hold off
on any mention of lake effect shra or sprinkles at this time. We
then start to see a return flow set up with some warming of
850/925 temps on an increasing southwest airflow Saturday. Mild
southwest flow continues Sunday with low pressure passing north of
Lake Superior.
.MONDAY AND TUESDAY - Confidence...Medium
A weak trough passes through and a ridge of high pressure settles
in. This shifts east Monday night with yet another return southerly
flow ahead of another low and associated surface trough. The ECMWF
generates shra while the GFS and GEM keeps things dry. For now will
retain the Superblend pops for Tuesday which keeps small shra
chances.
.WEDNESDAY - Confidence...Medium
The ECMWF and GEM show a narrow ridge of high pressure dominating
with low level thermal troughing. The GFS hints at a weak east/west
trough with warmer temps with a dry scenario in all solutions. So
continued with the dry pops and blended temps.
&&
.AVIATION/00Z TAFS/...VFR conditions are expected tonight and
Thursday across TAF sites. Southwest winds will gradually increase
tonight, with gusty southwest winds expected Thursday. Gusts of 25
to 30 knots are possible Thursday.
There will also be a period of low level wind shear later tonight
into Thursday morning, with westerly winds of 35 to 40 knots at 1000
to 2000 feet above ground level. Best timing will be from 09Z to 15Z
Thursday.
&&
.MARINE...A Small Craft Advisory has been issued from later tonight
into early Friday evening across the nearshore waters of Lake Michigan.
A tight pressure gradient developing tonight into Thursday will
bring gusty west to southwest winds, veering north Thursday night
behind a passing cold front.
Gusty north to northeast winds should then linger Friday, before
weakening Friday evening. High waves are anticipated mainly later
Thursday night into early Friday evening.
A tight pressure gradient should bring gusty southwest winds
Saturday night into Sunday evening across the nearshore waters.
Gusts to around 25 knots are possible during this time. High waves
should remain over the open waters. A Small Craft Advisory may be
needed.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...None.
LM...SMALL CRAFT ADVISORY from 3 AM Thursday to 9 PM CST Friday for
LMZ643>646.
&&
TONIGHT/Thursday AND AVIATION/MARINE...Wood
Thursday NIGHT THROUGH Wednesday...CollarHazardous weather outlook, Nov 9, 9:23 AM CST, 5 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 923 AM CST WED NOV 9 2016 WIZ046-047-051-052-056>060-062>072-101530- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 923 AM CST WED NOV 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-101530- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 923 AM CST WED NOV 9 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT WEST TO SOUTHWEST WINDS WILL LIKELY REACH SMALL CRAFT ADVISORY LEVELS STARTING LATER TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY WEST TO SOUTHWEST WINDS WILL LIKELY CONTINUE TO REACH SMALL CRAFT ADVISORY LEVELS THURSDAY INTO THURSDAY NIGHT...AHEAD OF AN APPROACHING COLD FRONT...AND POSSIBLY AGAIN ON FRIDAY WITH NORTH WINDS IN THE WAKE OF THE COLD FRONT. SOUTHWEST WINDS WILL APPROACH SMALL CRAFT ADVISORY LEVELS AGAIN SATURDAY NIGHT AND SUNDAY. WOOD WWW.WEATHER.GOV/MKX
Nearby
Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.